Search

Add filters:

Use filters to refine the search results.


Results 1-10 of 39.
Year of PublicationTitleAuthor(s)
2015A joint specification test for response probabilities in unordered multinomial choice models
In: volume: 3, 2015, issue: 3, p. 667-697
Iwasawa, Masamune
2015On bootstrap inference for quantile regression panel data: A Monte Carlo study
In: volume: 3, 2015, issue: 3, p. 654-666
Galvão Júnior, Antônio Fialho; Montes-Rojas, Gabriel
2015Consistency in estimation and model selection of dynamic panel data models with fixed effects
In: volume: 3, 2015, issue: 3, p. 494-524
Li, Guangjie
2015Efficient estimation in heteroscedastic varying coefficient models
In: volume: 3, 2015, issue: 3, p. 525-531
Wei, Chuanhua; Wan, Lijie
2015Asymptotic distribution and finite sample bias correction of QML estimators for spatial error dependence model
In: volume: 3, 2015, issue: 2, p. 376-411
Liu, Shew Fan; Yang, Zhenlin
2015Strategic interaction model with censored strategies
In: volume: 3, 2015, issue: 2, p. 412-442
Jenish, Nazgul
2015A new approach to model verification, falsification and selection
In: volume: 3, 2015, issue: 3, p. 466-493
Buck, Andrew J.; Lady, George M.
2015Selection criteria in regime switching conditional volatility models
In: volume: 3, 2015, issue: 2, p. 289-316
Chuffart, Thomas
2015A jackknife correction to a test for cointegration rank
In: volume: 3, 2015, issue: 2, p. 355-375
Chambers, Marcus J.
2015Bayesian approach to disentangling technical and environmental productivity
In: volume: 3, 2015, issue: 2, p. 443-465
Malikov, Emir; Kumbhakar, Subal C.; Tsionas, Efthymios G.